How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Dan M. Your Own Question
Dr. Dan M.
Dr. Dan M., Veterinarian
Category: Vet
Satisfied Customers: 1503
Experience:  10 years of experience as a veterinary surgeon
23462335
Type Your Vet Question Here...
Dr. Dan M. is online now

hi i think my one year old XXXXX XXXXX/chiwawa ate some

Customer Question

hi i think my one year old XXXXX XXXXX/chiwawa ate some of my husands tablets (2) and he has been vomiting and black poo since yesterday. this moring there is blood in his vomit. what should i do paula XXXX


ps i do not want a month fee to be taken from my account i just want a one of answer please

Submitted: 3 years ago.
Category: Vet
Expert:  Dr. Dan M. replied 3 years ago.
Hi Paula,

I am sorry your dog is unwell.

If the faeces are black and there is blood int he vomit then JJ needs to be seen by a vet as soon as possible.

This collection of clinical signs indicates internal bleeding possibly from an ulcerated stomach and/or small intestines.

This is even more important if the tablets he has eaten are non steroidal medications such as ibuprofen or diclofenamic acid. These drugs as well as causing intestinal bleeding will readily cause kidney failure.

There is nothing safe or effective I can advise you to do as far as home care goes as this well require investigation and specific medications which only a vet can prescribe.

I really hope JJ is OK

Good luck and regards

Dan Makin